# SDR SWAA2021091312821

- Difficulty date: August 26, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 32,714 hours, 19,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A750180
- Condition: Corroded
- Location: Bs 500b-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT B.S. 500B-500D; L.B.L. 24; W.L. 154. ; / REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT B.S. 500B-500D; L.B.L. 24; W.L. 154 IAW SRM 51-10-02-0G-0. CORRODED AREA MEASURES 40'L X 4'W. REMOVED .006' OF MATERIAL. ORIGINAL THICKNESS = .045'CORROSION DAMAGE FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-53-1A-2. REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0] REMOVED FCB L/H FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02; [06] FABRICATED NEW FLOOR TO SIDEWALL SUPPORT AT B.S. 400-500D; L.B.L. 24; W.L. 154 FROM BAC1496-444; LOT#1466509-1 IAW SRM 51-40-05; SRM 53-00-53-2R-5 4. A-H; BOEING DWG 143A7501; AND BOEING DWG 143A7500. OK TO TREAT AND PRIME; [07] FABRICATED NEW FLOOR TO SIDEWALL SUPPORT AND REPAIR SPLICE AT B.S. 400-500D; L.B.L. 24; W.L. 154 FROM BAC1496-444; LOT#1466509-1 IAW SRM 51-40-05; SRM 53-00-53-2R-5 4. A-H; BOEING DWG 143A7501; AND BOEING DWG 143A7500. OK TO TREAT AND PRIME; [08] VERIFIED FABRICATION OF SUPPORT AND SPLICE REPAIR PARTS PER SRM 51-40-05; SRM 53-00-53-2R-5 AND DWG 143A7501 AND DWG 143A7500 INSTALLED SIDEWALL SUPPORT AT BS 396 TO 500D LBL 24 WL 154. IAW DWG:143A7500 AND SRM 51-40-02 INSTALLED SIDEWALL SUPPORT AT BS 396 TO 500D LBL 24 WL 154. IAW DWG:143A7500 AND SRM 51-40-02
